I am experiencing constipation, upset stomach, frequent urination, sometimes tingling sensation in my legs.
yes..these are the side effects of zoloft..Many of the side effects of Zoloft will go away if you stop taking it. but, if it is helping you cope with your depression or other disorder, stopping treatment is not a good idea. so, you need to find ways to take the medication without having to deal with the side effects..
for example Side effects such as indigestion may be successfully treated with dietary changes
Other side effects, such as tingling and tremors, will likely decrease after your body adjusts to the medication.
If you are experiencing these side effects, it is a good idea to contact your doctor..
Hello hannibal 80231. No, stay the course. They are normal, common side effects will that will likely be with you for another week or more and then more often than not, will ease up and disappear. It can take up to a month for the Zoloft to begin work theraputicly. Good health and wishes and good luck on the Zoloft,pledge
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Dec 2012 • 4 answers
Posted 1 Aug 2013 • 3 answers
Posted 17 Jan 2014 • 5 answers
Posted 20 Dec 2015 • 3 answers
I have been taking zoloft for about 6 wks. My nausea and headaches are unbearable. Should I stop and
Posted 22 Mar 2016 • 1 answer